# SDR SWAA2022080438091

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,228 hours, 35,576 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Lmlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG CENTER DOOR HAS A .5 CRACK ON INNER RIB JUST ABOVE THE BOTTOM FORWARD HINGE CONNECTION BRACKET. HFEC VERIFIED PER NDT 51-00-00 PART 6; PROCEDURE 23. / [01] REMOVED CENTER + INNER L/H MLG DOOR PER AMM 32-13-11
